Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 26, 2015, 4:48 PM CDT for Marion County, Tennessee. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 26, 2015, 6:45 PM CDT
- In force
- 117 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, TN
The radar
The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:00 PM CDT | FLASH FLOOD | 3 Wsw Jasper, TN | WATER OVER ROADS IN THE KIMBALL AND JASPER AREAS CLOSED SOME ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
626
WGUS54 KMRX 262148
FFWMRX
TNC115-262345-
/O.NEW.KMRX.FF.W.0008.150626T2148Z-150626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARION COUNTY IN EAST TENNESSEE...
* UNTIL 645 PM CDT
* AT 445 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. IN EXCESS OF TWO INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...SOUTH PITTSBURG...KIMBALL...ORME...NEW HOPE...SEQUATCHIE
CAVE AND HALETOWN (GUILD).
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3509 8586 3514 8543 3500 8547 3498 8548
3499 8584 3500 8586
$$
DH1 follow-up statement
136
WGUS74 KMRX 262227
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 PM CDT FRI JUN 26 2015
TNC115-262235-
/O.CAN.KMRX.FF.W.0008.000000T0000Z-150626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION TN-
527 PM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN MARION COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. HOWEVER...PONDING OF WATER ACROSS LOW
LYING AREAS ARE EXPECTED.
LAT...LON 3509 8586 3514 8543 3500 8547 3498 8548
3499 8584 3500 8586
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:35 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 26, 1:35 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 235 PM EDT FRI JUN 26 2015 .SHORT TERM /THIS AFTERNOON THROUGH SATURDAY/... THE ATMOSPHERE HAS VERY QUICKLY DESTABILIZED EARLY THIS AFTERNOON...UNDER A SUNNY SKY AND A MOIST ENVIRONMENT. TEMPERATURES HAVE SOARED INTO THE UPPER 80S TO LOWER 90S OVER MUCH OF THE AREA AS OF 2 PM EDT...WITH DEWPOINTS STILL IN THE LOW 70S IN MANY PLACES. THE STAGE IS SET FOR SCATTERED DIURNAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON...WITH STORMS HAVING THE POTENTIAL TO GO STRONG/SEVERE VERY QUICKLY. CAPE VALUES /ALREADY HIGH/...ARE PROGGED TO CLIMB AS HIGH AS 4000+ J/KG BY THE AFTERNOON. THIS WILL ALSO FOR SOME STRONG/ROBUST UPDRAFTS CAPABLE OF PRODUCING LOCALIZED DOWNBURSTS IN THIS FAVORABLE ENVIRONMENT. ADDITIONALLY...LIGHTNING... HEAVY RAINFALL AND MARGINALLY SEVERE HAIL ARE POSSIBLE. THIS INITIAL DIURNAL ACTIVITY SHOULD WANE BY EARLY EVENING. THE THEN MORE CHALLENGING ASPECT OF THE FORECAST WILL BE WHAT EXACTLY WILL OCCUR THIS EVENING/OVERNIGHT. THE LATEST RUNS OF THE HRRR SHOW A MUCH MORE PROGRESSIVE MCS/CONVECTIVE SYSTEM DEVELOPING OVER WESTERN KY/TN AND MOVING INTO THE NW PLATEAU/CUMBERLAND MTNS OF SW VA AROUND 03Z. THE NAM/GFS SOLUTIONS ARE SLOWER...WITH THE CONVECTIVE LINE /IN A WEAKER STATE/...MAKING IT IN AROUND/AFTER 06Z. WHILE INSTABILITY IS MUCH WEAKER /COMPARED TO THIS AFTERNOON/ AFTER SUNSET...WIND SHEAR INCREASES QUITE A BIT AS THE 850 MB LLJ RAMPS UP AND MOVES NORTHEAST OF MIDDLE TN/EASTERN KY. THOUGH SLIGHTLY DISPLACED...THIS FEATURE MAY HELP TO KEEP THE LINE GOING INTO OUR AREA LATE THIS EVENING AND INTO PARTS OF THE OVERNIGHT HOURS. THUS...THINK THAT THERE IS AT SOME RISK FOR ADDITIONAL SEVERE STORMS ALONG THE LINE LATER TONIGHT DESPITE SOME UNCERTAINTY WITH THE EXACT TIMING/DETAILS. THIS ACTIVITY WILL CONTINUE INTO THE MORNING ON SATURDAY...THOUGH IN A MUCH WEAKENED STATE. GOOD CHANCES FOR MUCH NEEDED RAINFALL WILL EXIST WITH THIS SHOWERY ACTIVITY AHEAD OF THE FRONT. ATTENTION WILL QUICKLY TURN TO THE AFTERNOON AS THE ACTUAL COLD FRONT FINALLY MAKES IT INTO THE REGION. SOUNDING PROFILES INDICATE THAT SOME HEATING WILL OCCUR PRIOR TO THE FRONTAL PASSAGE. THIS WILL ALLOW FOR AT LEAST A MARGINALLY UNSTABLE ENVIRONMENT TO DEVELOP OVER THE AREA BY THE MID AFTERNOON. COMBINED WITH BETTER 40-50 KT BULK SHEAR AND SOME COOLER TEMPS ALOFT/LOWER WET-BULB ZERO HGTS...A MARGINAL RISK FOR SEVERE STORMS WILL EXIST IN THE AFTERNOON...MAINLY IN THE 18-00Z TIMEFRAME. SOUNDINGS ALSO SHOW SOME DRIER AIR NEAR THE SURFACE...WHICH WOULD SUGGEST A LOCALIZED DOWNBURST THREAT...ALONG WITH SMALL HAIL. COOLER TEMPS WILL BE IN STORE...WITH HIGHS IN THE UPPER 70S TO LOWER 80S EXPECTED. .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A COLD FRONT WILL BE EXITING THE AREA SATURDAY EVENING AND A FEW SHOWERS MAY LINGER ACROSS THE REGION UNTIL AROUND MIDNIGHT. HOWEVER...BEHIND THE FRONT...DRY AND MUCH COOLER AIR WILL PUSH IN. SUNDAY SHOULD BE DRY AND WILL ONLY SEE HIGHS REACH INTO THE LOWER TO MID 80S ACROSS MUCH OF THE VALLEY. THE COOLER AIR MASS WILL PERSIST THROUGHOUT THE EXTENDED BUT THE DRY CONDITIONS WILL BE SHORT LIVED AS WE QUICKLY TRANSITION INTO AN UNSETTLE WEATHER PATTERN. THROUGHOUT THE WEEK...A SERIES OF WEATHER SYSTEMS WILL MOVE THROUGH. TIMING OF EACH SYSTEM OR DISTURBANCE IS IN QUESTION BUT SHOULD SEE A CHANCE OF CONVECTION PRETTY MUCH EACH PERIOD. THE PERIODS WITH THE BEST CHANCE OF SCATTERED THUNDERSTORM DEVELOP WILL BE MONDAY NIGHT INTO TUESDAY AND AGAIN AROUND THE THURSDAY TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 73 83 63 85 / 70 80 20 0 KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 81 60 82 / 80 80 20 0 OAK RIDGE, TN 71 80 60 82 / 80 80 20 0 TRI CITIES AIRPORT, TN 68 78 58 79 / 80 80 30 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AMP/MJB
Hazardous weather outlook, Jun 26, 2:26 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 326 AM EDT FRI JUN 26 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-270730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 326 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER SIZE...FREQUENT LIGHTNING...AND HEAVY RAINFALL THAT MAY PRODUCE LOCALIZED FLOODING. THOSE WITH OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE WEATHER...AND HAVE A WAY TO RECEIVE WARNING INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SOME THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING AS A COLD FRONT PUSHES ACROSS THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jun 26, 3:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 3 SE HIAWASSE DAM 35.12N 84.13W
06/26/2015 E0.50 INCH CHEROKEE NC TRAINED SPOTTER
0.25 TO 0.50 HAIL AT 425 PM FOR A COUPLE
MINUTES AND AGAIN AT 432 PM.
0425 PM TSTM WND DMG 3 SW CLEVELAND 35.15N 84.90W
06/26/2015 BRADLEY TN TRAINED SPOTTER
ESTIMATED 55-60 MPH WINDS. ALSO 6 INCH
DIAMETER MAPLE TREE DOWN.
0426 PM TSTM WND DMG 1 WNW WATERVILLE 35.11N 84.88W
06/26/2015 BRADLEY TN TRAINED SPOTTER
TREES AND POWER LINES DOWN. MINOR STREET
FLOODING AND ESTIMATED 50 MPH WINDS.
0410 PM TSTM WND DMG 3 N FLINT SPRINGS 35.07N 84.91W
06/26/2015 BRADLEY TN 911 CALL CENTER
POWER LINES DOWN.
&&
NWS MORRISTOWN TN
IRIS SYSTEMLocal storm report, Jun 26, 4:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 S MURPHY 35.06N 84.03W
06/26/2015 CHEROKEE NC 911 CALL CENTER
A FEW TREES DOWN.
0423 PM TSTM WND DMG COLLEGEDALE 35.04N 85.05W
06/26/2015 HAMILTON TN 911 CALL CENTER
A FEW TREES DOWN
&&
NWS MORRISTOWN TN
IRIS SYSTEMLocal storm report, Jun 26, 4:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
509 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 3 N FLINT SPRINGS 35.07N 84.91W
06/26/2015 BRADLEY TN 911 CALL CENTER
POWER LINES DOWN.
0415 PM TSTM WND DMG 2 S MURPHY 35.06N 84.03W
06/26/2015 CHEROKEE NC 911 CALL CENTER
A FEW TREES DOWN.
0423 PM TSTM WND DMG COLLEGEDALE 35.04N 85.05W
06/26/2015 HAMILTON TN 911 CALL CENTER
A FEW TREES DOWN
0425 PM TSTM WND DMG 3 SW CLEVELAND 35.15N 84.90W
06/26/2015 BRADLEY TN TRAINED SPOTTER
ESTIMATED 55-60 MPH WINDS. ALSO 6 INCH
DIAMETER MAPLE TREE DOWN.
0426 PM TSTM WND DMG 1 WNW WATERVILLE 35.11N 84.88W
06/26/2015 BRADLEY TN TRAINED SPOTTER
TREES AND POWER LINES DOWN. MINOR STREET
FLOODING AND ESTIMATED 50 MPH WINDS.
0432 PM HAIL 3 SE HIAWASSE DAM 35.12N 84.13W
06/26/2015 E0.50 INCH CHEROKEE NC TRAINED SPOTTER
0.25 TO 0.50 HAIL AT 425 PM FOR A COUPLE
MINUTES AND AGAIN AT 432 PM.
&&
NWS MORRISTOWN TN
IRIS SYSTEMSpecial weather statement, Jun 26, 4:10 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 510 PM EDT FRI JUN 26 2015 TNZ067-083>085-262200- RHEA TN-ROANE TN-MEIGS TN-MCMINN TN- 510 PM EDT FRI JUN 26 2015 SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...AND MCMINN COUNTIES UNTIL 600 PM EDT... AT 509 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING CITY...OR 7 MILES NORTH OF DECATUR...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DECATUR...SPRING CITY...EAGLE FURNACE...PEAKLAND...TEN MILE...MURRAY STORE AND PINEY FALLS S.P.. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3552 8486 3569 8494 3582 8467 3556 8456 TIME...MOT...LOC 2109Z 250DEG 11KT 3564 8479 SR
Special weather statement, Jun 26, 4:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 515 PM EDT FRI JUN 26 2015 TNZ068-069-071-262200- KNOX TN-NW BLOUNT TN-LOUDON TN- 515 PM EDT FRI JUN 26 2015 SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...AND LOUDON COUNTIES UNTIL 600 PM EDT... AT 514 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARRAGUT...OR NEAR LENOIR CITY...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KNOXVILLE...MARYVILLE...LENOIR CITY...ALCOA...FARRAGUT... LOUISVILLE...FRIENDSVILLE AND TELLICO VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3571 8426 3584 8432 3595 8403 3573 8394 TIME...MOT...LOC 2114Z 251DEG 11KT 3581 8415 SR
Special weather statement, Jun 26, 4:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
432 PM CDT FRI JUN 26 2015
TNZ098-262215-
MARION TN-
432 PM CDT FRI JUN 26 2015
SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 515 PM CDT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH PITTSBURG...OR NEAR JASPER...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...SOUTH PITTSBURG...KIMBALL...ORME...FIERY GIZZARD S.P....
FOSTER FALLS S.P....NEW HOPE...SEQUATCHIE CAVE AND HALETOWN (GUILD).
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3522 8577 3522 8571 3508 8545 3498 8559
3499 8586 3507 8587
TIME...MOT...LOC 2132Z 215DEG 9KT 3505 8575
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:59 AM CDT | Special Weather Statement | MRX | Scott | 31 min |
| Jun 26, 2:34 PM CDT | Special Weather Statement | MRX | Campbell | 41 min |
| Jun 26, 2:53 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 52 min |
| Jun 26, 3:14 PM CDT | Special Weather Statement | MRX | Roane | 61 min |
| Jun 26, 3:22 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 32 min |
| Jun 26, 3:28 PM CDT | Special Weather Statement | MRX | Anderson, Union | 47 min |
| Jun 26, 3:32 PM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 118 min |
| Jun 26, 3:36 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 22 min |
| Jun 26, 3:38 PM CDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock | 67 min |
| Jun 26, 3:47 PM CDT | Special Weather Statement | MRX | Marion | 43 min |
| Jun 26, 4:10 PM CDT | Special Weather Statement | MRX | Meigs | 50 min |
| Jun 26, 4:15 PM CDT | Special Weather Statement | MRX | Loudon | 45 min |
| Jun 26, 4:17 PM CDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Rhea, Roane | 43 min |
| Jun 26, 4:18 PM CDT | Areal Flood Advisory | MRX | Meigs, Rhea, Roane | 117 min |
| Jun 26, 4:32 PM CDT | Special Weather Statement | MRX | Marion | 43 min |
| Jun 26, 4:35 PM CDT | Flash Flood Warning | MRX | Meigs, Rhea, Roane | 115 min |
| Jun 26, 4:52 PM CDT | Special Weather Statement | MRX | Loudon | 38 min |
| Jun 26, 5:49 PM CDT | Special Weather Statement | MRX | Campbell, Scott | 41 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | MRX | Campbell, Scott | 44 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.